# SDR DALA14036519520

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 38,795 hours, 26,117 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Dislodged
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE AMBER CAUTION MESSAGE ILLUMINATED INDICATING THE TAILCONE WAS NOT SECURE.  MAINTENANCE FOUND THE INTERNAL TAILCONE RELEASE HANDLE PIN DISLODGED FROM THE RETAINER CLIPS.  THE LOCK CABLE WAS REINSERTED AND THE BALL END NOW MAKES PROPER CONTACT WITH THE SWITCH AS REQUIRED.  THE REQUIRED INSPECTION OF THE INSTALLATION WAS COMPLETED AND THE ACFT WAS RETURNED TO SERVICE.
